# SDR SWAA012790

- Difficulty date: October 10, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 53,486 hours, 53,582 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FLOORBEAMS CORRODED AT BS 770, LBL 3 TO LBL 12, BS 793, RBL 3 TO LBL 8 & BS 857, LBL 17.  REPAIRED FLOORBEAMS PER SRM & SWA RA 1-A53-2021.
